# SDR 99ZZZX4388

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954CC
- Make and model: Cessna 182Q
- Aircraft serial: 18265290
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654650
- Condition: Worn
- Location: Nr 6
- Part time: 989 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100-HOUR INSPECTION, EXCESSIVE LEAKAGE IS FOUND GOING PAST THE PISTON RINGS ON THE NR 6 CYLINDER.  THE TOP TWO PISTON RING GAPS ARE FOUND ALIGNED AND THERE IS A NEGATIVE CHOKE IN THE CYLINDER.
